# SDR HEED95390

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8594X
- Make and model: Bell 206L-3
- Aircraft serial: 51531
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel Assy
- Part number: 206033100285
- Condition: Separation
- Location: Aft Tub
- Part time: 3,907 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS SEPERATION ON A BELL APPROVED AIRFRAME AFT TUB AREA  SEPARATION ON A ENGINEERING MOD OR MFG. REPAIR TO AFT CABIN TUB FLOOR. MADE REPAIR TO FORWARD LOWER SHELL PER BELL HELICOPTER STATEMENT OF COMPLIANCE FORM AE-100-1 S/N A2242 DATED, OCTOBER 17, 1995.
